Alert archive / Oklahoma / River Flood Warnings in 2017
River Flood Warning 22, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 26, 2017, 5:13 PM CDT for Sequoyah County, Oklahoma; Crawford County, Arkansas. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2017, 5:13 PM CDT (22:13 UTC)
- Expired
- Apr 27, 2017, 5:30 AM CDT
- In force
- 12 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, AR, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 23 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lee Creek near Van Buren LCR (VBRA4). The gauge peaked at 23.40 ft at Apr 26, 2017, 9:00 PM CDT.
- Action stage
- 399 ft
- Minor stage
- 401 ft
- Moderate stage
- 404 ft
- Major stage
- 405 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07250085, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
619 WGUS44 KTSA 262213 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 513 PM CDT Wed Apr 26 2017 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Arkansas...Oklahoma... Lee Creek near Van Buren affecting Crawford and Sequoyah Counties. ARC033-OKC135-270613- /O.NEW.KTSA.FL.W.0022.170426T2213Z-170427T1030Z/ /VBRA4.1.ER.170426T2117Z.170427T0000Z.170427T0430Z.UU/ 513 PM CDT Wed Apr 26 2017 The National Weather Service in Tulsa has issued a * Flood Warning for The Lee Creek near Van Buren * until late tonight, or until the warning is cancelled. * At 4:52 PM Wednesday, the stage was 401.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 401.0 feet. * Forecast...The river will continue rising to near 402.5 feet by this evening. The river will fall below flood stage tonight. * Impact...At 402.0 feet, the access road into Tailwater Park may be impassable due to high water. The recreational vehicle campground near Rena Road is affected by high water. && LAT...LON 3554 9437 3542 9437 3542 9442 3554 9452 $$
1 follow-up statement
283 WGUS84 KTSA 270133 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 833 PM CDT Wed Apr 26 2017 ...The Flood Warning continues for the following rivers in Arkansas...Oklahoma... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. Lee Creek near Van Buren affecting Crawford and Sequoyah Counties. ARC033-131-270933- /O.EXT.KTSA.FL.W.0021.170427T0133Z-170427T2024Z/ /VBUA4.1.ER.170426T2216Z.170427T0600Z.170427T1424Z.NO/ 833 PM CDT Wed Apr 26 2017 ...Flood Warning extended until Thursday afternoon... The Flood Warning continues for The Arkansas River at Van Buren. * until Thursday afternoon, or until the warning is cancelled. * At 8:00 PM Wednesday, the stage was 22.48 feet. * Flood stage is 22.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Arkansas River at Van Buren will continue rising to near 22.8 feet Thursday before dawn. The river is expected to fall below flood stage late Thursday morning. * Impact...At 22.0 feet, minor lowland flooding occurs along the shoreline from the I-540 bridge east towards Lavaca. && LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454 $$ ARC033-OKC135-270538- /O.EXT.KTSA.FL.W.0022.000000T0000Z-170427T0538Z/ /VBRA4.1.ER.170426T2117Z.170426T2152Z.170426T2338Z.UU/ 833 PM CDT Wed Apr 26 2017 The Flood Warning continues for The Lee Creek near Van Buren. * until late tonight, or until the warning is cancelled. * At 4:52 PM Wednesday, the stage was 401.5 feet. * Minor flooding is occurring. * Flood stage is 401.0 feet. * Forecast...The river will continue falling to below flood stage by this evening. * Impact...At 402.0 feet, the access road into Tailwater Park may be impassable due to high water. The recreational vehicle campground near Rena Road is affected by high water. && LAT...LON 3554 9437 3542 9437 3542 9442 3554 9452 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 26, 3:20 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 26, 3:20 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 320 PM CDT Wed Apr 26 2017 .DISCUSSION... A significant heavy rain and flood event expected to unfold Friday night and into the weekend with 3 to 7 inches of rain common with locally higher amounts possible. The axis of heaviest rain looks to be south and east of Interstate 44. These amounts of rain will lead to widespread flash flooding and increased main-stem river flooding. A flood watch for this time frame will likely be issued later Tonight or Thursday morning. As for Tonight, Patchy light rain will be possible early this evening across far eastern Oklahoma and western Arkansas as a mid-level shortwave currently over central Oklahoma moves across the region. Temperatures Tonight are expected to be about 10 degrees below normal with readings generally in the upper 30s to lower 40s. The area will be between systems on Thursday. However, southerly winds will begin to increase as the next storm system takes shape in the lee of the Rockies. The chances of showers and thunderstorms will increase Thursday night across northern Oklahoma and northwest Arkansas as mid-level shortwave moves across the central plains and insentropic lift increases north of a warm front lifting into southern Oklahoma. On Friday, the warm front will continue to lift north before becoming quasi-stationary near Interstate 40. This will set the stage for the potential for severe weather Friday evening into Friday night as a cold front slowly moves into the increasingly unstable airmass and as a mid-level low over the Four Corners Region exerts greater influence over the area. Thunderstorms are expected to begin to develop late Friday afternoon in the vicinity of the cold front and spread into eastern Oklahoma and western Arkansas during the evening hours. These storms will have the greatest potential to become severe with Large hail and damaging winds the main concern. However, tornadoes will be possible as well. The event morphs more into a heavy rain and flood event late Friday night and on Saturday as the frontal boundary lingers across the region and the Four Corners mid-level low slowly pulls out into the Plains. The showers and thunderstorms come to an end by Sunday evening as the mid-level low pulls of to the northeast of the area. Dry weather is expected Monday and Tuesday as high pressure prevails. The chances of showers and thunderstorms return Tuesday night into Wednesday as the next storm system approaches from the west. && .PRELIMINARY POINT TEMPS/POPS... TUL 41 68 55 76 / 10 10 40 20 FSM 43 71 57 81 / 20 0 20 30 MLC 41 72 59 78 / 0 0 10 30 BVO 39 67 51 74 / 10 10 50 20 FYV 40 68 56 76 / 20 10 30 30 BYV 41 67 55 74 / 20 0 40 30 MKO 41 70 56 76 / 10 10 30 30 MIO 39 67 53 74 / 20 10 60 30 F10 42 70 58 76 / 10 20 20 30 HHW 43 72 58 79 / 0 0 10 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && LONG TERM....10
Hazardous weather outlook, Apr 26, 5:08 PM CDT, 5 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 508 PM CDT Wed Apr 26 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 508 PM CDT Wed Apr 26 2017 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. No Hazardous weather is expected at this time. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...Thunderstorm Potential...High Wind Potential. FRIDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. SATURDAY...Thunderstorm Potential...Heavy Rain Potential. SUNDAY through TUESDAY...No Hazards. EXTENDED DISCUSSION... There will be a brief lull in thunderstorms into Thursday between weather systems. Additional storms may form Thursday evening as the next low pressure system approaches. On Friday, a warm front will move north across central and eastern Oklahoma and be a focus for strong to severe thunderstorms. The airmass may remain capped much of the afternoon on Friday, with the better chance for storms developing by late afternoon into early evening. Strong deep layer wind shear and moderate instability will support supercells capable of large hail, damaging winds and tornadoes across much of the Southern Plains. Eventually, these late afternoon and evening storms will form a large complex of storms, with the potential for heavy rain. Flooding is becoming an increasing concern for this weekend's upcoming storm system. It now appears that 6-7 inches of rain is possible for parts of southeast Oklahoma into western Arkansas with isolated higher amounts. This will cause river flooding as well as flash flooding. EMERGENCY MANAGEMENT PLANNING STATEMENT... Continue to follow the latest updates regarding the expected hazardous weather this week. weather.gov/tulsa Contains additional information.
In the hours before
Local storm report, Apr 26, 4:20 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM TSTM WND DMG 1 N BEAVER 36.49N 93.77W
04/26/2017 CARROLL AR PUBLIC
NUMEROUS TREES DOWN AND SOME DAMAGE TO ROOFS IN AND
AROUND HOLIDAY ISLAND
&&
SFPLocal storm report, Apr 26, 4:24 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
424 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 PM TORNADO 3 SW ADAIR 36.41N 95.31W
04/25/2017 MAYES OK NWS STORM SURVEY
A SECOND TORNADO PATH NEAR ADAIR IS BEING SURVERYED BY A
NWS TEAM. THE RATING PROCESS IS INCOMPLETE. THE INITIAL
RATING IS EF-1.
&&
SFPLocal storm report, Apr 26, 4:30 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
430 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 AM TSTM WND DMG ROGERS 36.33N 94.12W
04/26/2017 BENTON AR PUBLIC
WIND ESTIMATED TO 65 MPH 2.25 MILES SOUTH OF THE ROGERS
AIRPORT...TREES DOWN IN THE AREA
&&
SFPLocal storm report, Apr 26, 4:31 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
431 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM TSTM WND DMG 5 ESE BELLA VISTA 36.40N 94.15W
04/26/2017 BENTON AR PUBLIC
SMALL TREE DOWN ON A HOUSE...NUMEROUS LARGE LIMBS DOWN
&&
SFPLocal storm report, Apr 26, 4:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM TSTM WND DMG 3 E OWASSO 36.27N 95.80W
04/25/2017 ROGERS OK NWS EMPLOYEE
LARGE TREE LIMBS DOWN
&&
SFPLocal storm report, Apr 26, 4:57 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM HAIL 1 N STIDHAM 35.38N 95.70W
04/26/2017 E1.00 INCH MCINTOSH OK PUBLIC
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:09 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 25, 7:16 PM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Apr 25, 7:21 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 39 min |
| Apr 25, 7:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Apr 25, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Apr 25, 7:57 PM CDT | Special Weather Statement | TSA | Washington | 33 min |
| Apr 25, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 42 min |
| Apr 25, 8:18 PM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Cherokee | 36 hr |
| Apr 25, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| Apr 25, 8:40 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 8:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 40 min |
| Apr 25, 9:07 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 23 min |
| Apr 25, 9:08 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 25, 9:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 24 min |
| Apr 25, 9:25 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 37 min |
| Apr 25, 10:03 PM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| Apr 25, 10:14 PM CDT | Special Weather Statement | TSA | Craig | 31 min |
| Apr 25, 10:17 PM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Apr 25, 10:21 PM CDT | Areal Flood Advisory | TSA | Creek | 3 hr |
| Apr 25, 10:22 PM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Apr 25, 10:29 PM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Apr 25, 10:35 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 14 hr |
| Apr 25, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 40 min |
| Apr 25, 10:38 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Apr 25, 10:42 PM CDT | Special Weather Statement | TSA | Nowata | 48 min |
| Apr 25, 10:48 PM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| Apr 25, 10:56 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Apr 25, 11:00 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 3 hr |
| Apr 25, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 44 min |
| Apr 25, 11:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Apr 25, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 46 min |
| Apr 25, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| Apr 25, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 45 min |
| Apr 25, 11:33 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 27 min |
| Apr 25, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes | 52 min |
| Apr 25, 11:40 PM CDT | Tornado Warning | TSA | Mayes | 20 min |
| Apr 25, 11:44 PM CDT | Tornado Warning | TSA | Craig, Mayes | 31 min |
| Apr 25, 11:56 PM CDT | Tornado Warning | TSA | McIntosh | 23 min |
| Apr 25, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner | 33 min |
| Apr 26, 12:01 AM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes | 15 min |
| Apr 26, 12:12 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Okmulgee, Pittsburg | 48 min |
| Apr 26, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 45 min |
| Apr 26, 12:24 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 51 min |
| Apr 26, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 51 min |
| Apr 26, 12:49 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more | 41 min |
| Apr 26, 12:57 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 33 min |
| Apr 26, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 42 min |
| Apr 26, 1:28 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Apr 26, 1:55 AM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 26, 2:17 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 28 min |
| Apr 26, 2:47 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Apr 26, 4:17 AM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Apr 26, 4:20 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 115 min |
| Apr 26, 4:22 AM CDT | Special Weather Statement | TSA | Pittsburg | 23 min |
| Apr 26, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 49 min |
| Apr 26, 4:37 AM CDT | Special Weather Statement | TSA | Muskogee | 38 min |
| Apr 26, 4:43 AM CDT | Special Weather Statement | TSA | Okmulgee | 17 min |
| Apr 26, 4:48 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Pittsburg, Sequoyah | 42 min |
| Apr 26, 4:50 AM CDT | Severe Thunderstorm Warning | TSA | Okmulgee, Tulsa, Wagoner | 23 min |
| Apr 26, 4:53 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 20 min |
| Apr 26, 5:18 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 42 min |
| Apr 26, 5:57 AM CDT | Areal Flood Advisory | TSA | Adair, Haskell, LeFlore, Sequoyah | 2 hr |
| Apr 26, 6:00 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha | 2 hr |
| Apr 26, 6:22 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 38 min |
| Apr 26, 6:48 AM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Apr 26, 7:00 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 45 min |
| Apr 26, 7:35 AM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Apr 26, 7:50 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 25 min |
| Apr 26, 7:51 AM CDT | Areal Flood Advisory | TSA | Choctaw, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 3 hr |
| Apr 26, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 31 min |
| Apr 26, 8:24 AM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Apr 26, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 36 hr |
| Apr 26, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 42 hr |
| Apr 26, 9:00 AM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Adair, Delaware | 38 hr |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 44 hr |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Cherokee | 6 days |
Nearby
River Flood Warnings in Oklahoma, 2017River Flood Warnings in Arkansas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.